# SDR EE4Y20110101

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,480 hours, 31,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59360431
- Condition: Corroded
- Location: Bs 651-659
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED MID CARGO COMPARMENT AT Y STA 655, LOWER CUTOUT SKIN AREA, INTERNAL DOUBLER WITH CORROSION.
